MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA; TRACHEOSTOMY TUBE

SMITHS MEDICAL ASD, INC. BIVONA; TRACHEOSTOMY TUBE
Model Number 85P045
Medical Device Problem Codes Leak/Splash (1354); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Returned device was received for evaluation.During the evaluation of the device the customer reported condition was confirmed.Problem source was traced to user interface.The device history record was reviewed and showed that this device met all manufacturing specification for product released for distribution.No issues were identified that would have impacted this event.
 
Event or Problem Description
It was reported that the pilot line of a pediatric 4.5 smiths medical bivona fome cuffed trach tube was found to have a slit in it while in situ in a pediatric patient.Slit was immediately next to the red pilot valve.This trach was new and inserted on nov 24th.No adverse patient effects were reported.

Brand Name
BIVONA
Common Device Name
TRACHEOSTOMY TUBE
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
MDR Report Key11129397
Report Number3012307300-2021-00173
Device Sequence Number4088964
Product Code JOH
UDI-Device Identifier15021312007022
UDI-Public15021312007022
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K913859
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/14/2025
Device Model Number85P045
Device Catalogue Number85P045
Device Lot Number3998074
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/18/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2020
Initial Report FDA Received Date01/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1